Information Journal Paper
APA:
CopyMirzaei Shiri, Rasoul, GHADER, SARMAD, & MOHEBALHOJEH, ALI REZA. (2020). Comparison of numerical solution of the spherical two-dimensional advection equation using three types of Yin– Yang grid. IRANIAN JOURNAL OF GEOPHYSICS, 14(1 ), 1-12. SID. https://sid.ir/paper/133800/en
Vancouver:
CopyMirzaei Shiri Rasoul, GHADER SARMAD, MOHEBALHOJEH ALI REZA. Comparison of numerical solution of the spherical two-dimensional advection equation using three types of Yin– Yang grid. IRANIAN JOURNAL OF GEOPHYSICS[Internet]. 2020;14(1 ):1-12. Available from: https://sid.ir/paper/133800/en
IEEE:
CopyRasoul Mirzaei Shiri, SARMAD GHADER, and ALI REZA MOHEBALHOJEH, “Comparison of numerical solution of the spherical two-dimensional advection equation using three types of Yin– Yang grid,” IRANIAN JOURNAL OF GEOPHYSICS, vol. 14, no. 1 , pp. 1–12, 2020, [Online]. Available: https://sid.ir/paper/133800/en